Empirical limits for time series econometric models

Ploberger, W. and Phillips, P.C.B. (2003) Empirical limits for time series econometric models. Econometrica, 71 (2). pp. 627-673. ISSN 0012-9682



  • Ploberger, W.
  • Phillips, P.C.B.
  • Published: October 2003
Institution: The University of York
Academic Units: The University of York > Faculty of Social Sciences (York) > Economics and Related Studies (York)
Depositing User: York RAE Import
Date Deposited: 04 Jun 2009 14:13
Last Modified: 04 Jun 2009 14:13
Published Version: http://dx.doi.org/10.1111/1468-0262.00419
Status: Published
Publisher: Econometric Society
Identification Number: https://doi.org/10.1111/1468-0262.00419

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export